I suffer from acute asthma since I was 10 years old, and everytime it attacks, doctors inject directly to my veins 1-2 shots of hydrocortisone. At least once a year, my asthma attacks severely, and at the age of 10-18 years old, I never experienced any side effects from my shots. When I was 19, my vomiting side effect started. I am now 27, and everytime they inject me with hydrocortisone, I vomit a lot after 10 seconds. I am the kind of person who never vomits unless I had food poisoning and I could still hold it for a while, but with hydrocortisone, I couldn't. I always warn nurses/doctors to prepare a plastic bag or something before injecting me because it never fails to make me vomit 10 seconds after, but they never believe me since no one has heard this kind of side effect in my country (Philippines). Is this normal? I know it's not something psychological because sometimes I am not aware that I am being injected with hydrocortisone, but still I vomit right after. Am I the only one experiencing this? By the way, I only feel this right after the injection, and after vomiting everything on my stomach once, I never feel nauseous.